Publication Details

Seberry, J, Regular group divisible designs and Bhaskar Rao designs with block size three, Journal of Statistical Planning and Inference, 10, 1984, 69-82.


Some recursive constructions are given for Bhaskar Rao designs. Using examples of these designs found by Shyam J. Singh, Rakesh Vyas and new ones given here we show the necessary conditions λ = 0 (mod 2), λv(v-1) = 0 (mod 24) are sufficient for the existence of Bhaskar Rao designs with one association class and block size 3. This result is used with a result of Street and Rodger to obtain regular partially balanced block designs with 2v treatments, block size 3, λ,-0, group size 2 and v groups.



Link to publisher version (DOI)